Fixed points and functional equation problems via cyclic admissible generalized contractive type mappings


Creative Commons License

Latif A., Isik H., Ansari A. H.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.9, no.3, pp.1129-1142, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.22436/jnsa.009.03.40
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.1129-1142
  • Keywords: Common fixed point, C-class functions, admissible mappings, partial metric space, metric-like space, THEOREMS, (ALPHA

Abstract

In this paper, we present some fixed point theorems for cyclic admissible generalized contractions involving C-class functions and admissible mappings in metric-like spaces. We obtain some new results which extend and improve many recent results in the literature. In order to illustrate the effectiveness of the obtained results, several examples and applications to functional equations arising in dynamic programming are also given. (C)2016 All rights reserved.